# SDR AALA202104269042

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 41,139 hours, 14,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM PANEL SHOWS 1L LOW PRESSURE. REMOVED AND REPLACED SCRATTER VALVE (AALA202104269003) AND DOOR BOTTLE DIAPHRAGM SEALS PER AIRBUS AMM 52-10-00-614-001A.
